Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 73, NWS Morristown, TN

June 18, 20154 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jun 18, 2015, 7:07 PM EDT for 4 counties in Tennessee. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2015, 7:07 PM EDT (23:07 UTC)
Expired
Jun 18, 2015, 7:30 PM EDT
In force
23 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Blount County, TN, Knox County, TN, Loudon County, TN, Roane County, TN

The radar

The Knoxville radar (KMRX), 86 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 7:15 PM EDTTSTM WND DMGLoudon, TNDOWNED TREE AND POWER LINE REPOERTED IN LOUDON.
Jun 18, 7:15 PM EDTHAIL 12 Wnw Loudon, TNQUARTER SIZED HAIL REPORTED ALONG INTERSTATE 75 AT MILEMARKER 75.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 613 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
613 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1214 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

283 
WUUS54 KMRX 182307
SVRMRX
TNC009-093-105-145-182330-
/O.NEW.KMRX.SV.W.0073.150618T2307Z-150618T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
707 PM EDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN KNOX COUNTY IN EAST TENNESSEE...
  SOUTHEASTERN ROANE COUNTY IN EAST TENNESSEE...
  NORTHWESTERN BLOUNT COUNTY IN EAST TENNESSEE...
  LOUDON COUNTY IN EAST TENNESSEE...

* UNTIL 730 PM EDT

* AT 706 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LOUDON...
  MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KNOXVILLE...OAK RIDGE...MARYVILLE...LENOIR CITY...ALCOA...LOUDON...
  FARRAGUT...LOUISVILLE...ROCKFORD...EAGLETON VILLAGE...
  FRIENDSVILLE...PHILADELPHIA...PAINT ROCK...KARNS...TELLICO
  VILLAGE...WILDWOOD...BEARDEN...POWELL AND CLOVER HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO 
LOCALIZED FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

&&

LAT...LON 3567 8443 3566 8448 3576 8454 3592 8428
      3592 8426 3593 8426 3593 8424 3594 8424
      3599 8416 3602 8408 3603 8406 3604 8407
      3608 8401 3579 8379 3564 8430 3565 8429
      3567 8432 3567 8435 3564 8438 3564 8440
TIME...MOT...LOC 2306Z 240DEG 29KT 3573 8438 

HAIL...1.00IN
WIND...60MPH
 
$$

AMP.23
1 follow-up statement
105 
WWUS54 KMRX 182320
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
720 PM EDT THU JUN 18 2015

TNC009-093-105-145-182330-
/O.CON.KMRX.SV.W.0073.000000T0000Z-150618T2330Z/
KNOX TN-ROANE TN-BLOUNT TN-LOUDON TN-
720 PM EDT THU JUN 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHWESTERN KNOX...SOUTHEASTERN ROANE...NORTHWESTERN BLOUNT AND
LOUDON COUNTIES...

AT 718 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LOUDON... 
MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE... LOUDON...KNOXVILLE...OAK 
RIDGE...MARYVILLE...LENOIR CITY...ALCOA...LOUDON... 
FARRAGUT...LOUISVILLE...ROCKFORD...EAGLETON 
VILLAGE...FRIENDSVILLE... PHILADELPHIA...PAINT 
ROCK...KARNS...TELLICO VILLAGE...WILDWOOD... BEARDEN...POWELL AND 
CLOVER HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

QUARTER SIZED HAIL AND DOWNED TREES HAVE BEEN REPORTED WITH THIS 
STORM IN LOUDON! FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE 
LOWEST FLOOR OF A BUILDING!

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO 
LOCALIZED FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

&&

LAT...LON 3567 8443 3566 8448 3576 8454 3592 8428
      3592 8426 3593 8426 3593 8424 3594 8424
      3599 8416 3602 8408 3603 8406 3604 8407
      3608 8401 3579 8379 3564 8430 3565 8429
      3567 8432 3567 8435 3564 8438 3564 8440
TIME...MOT...LOC 2318Z 240DEG 29KT 3578 8427 

HAIL...1.00IN
WIND...60MPH
 
$$

AMP.23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:36 PM EDT, 3 hours 31 minutes earlier.

Area forecast discussion, Jun 18, 3:36 PM EDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
336 PM EDT THU JUN 18 2015

.SHORT TERM...(TONIGHT THROUGH FRIDAY)...HOT AND HUMID CONDITIONS
CONTINUE THIS AFTERNOON WITH MORE SCATTERED SHOWERS AND
THUNDERSTORMS...MAINLY PLATEAU...SOUTHWEST VIRGINIA AND SOUTHWEST
NORTH CAROLINA SO FAR THIS AFTERNOON. A FEW STORMS HAVE BECOME
STRONG WITH SMALL HAIL AND GUSTY WINDS TO MOSTLY LESS THAN 40 MPH.
THE STORMS HAVE BEEN OF THE PULSE VARIETY AND ARE NOT LASTING VERY
LONG. REPORTED RAINFALL AMOUNTS THE LAST 3 HOURS HAVE BEEN LESS
THAN ONE INCH BUT SOME PLACES MAY HAVE RECEIVED MORE. AREA RADARS
SHOW SCATTERED ACTIVITY ACROSS NORTHERN GA AND EXTREME SOUTHEAST
TN... NORTHERN MIDDLE TN...NE KENTUCKY AND AREAS JUST EAST OF THE
NC AND EASTERN TN MOUNTAINS. EXPECT ACTIVITY TO SLOWLY DECREASE
WITH THE HEAT OF THE DAY AND HAVE MOSTLY ISOLATED ACTIVITY AFTER
DARK AS LEFTOVER OUTFLOW BOUNDARIES INTERACT AND FIRE UP MORE
STORMS. THE REMNANT CIRCULATION IS EXPECTED TO MOVE SLOWLY EAST
INTO AR TONIGHT AND THEN TO NEAR THE MO BORDER FRIDAY STILL STAYING
WEST OF THE MS. THE NAM WEAKENS THE CIRCULATION AND SHRINKS IT SIZE
WHILE THE GFS KEEPS A LARGE AREA OF PRECIPITATION SPIRALING INTO
IT. THIS GIVES THE REGION MUCH HIGHER POPS FRIDAY. THINK THE NAM IS
MORE REPRESENTATIVE WITH RAIN CHANCES SIMILAR FRIDAY AS THE SYSTEM
IS STILL TOO FAR AWAY TO BRING A HIGH CHANCE OF STORMS UNTIL AFTER
TOMORROW.

.LONG TERM...(TOMORROW NIGHT THROUGH THURSDAY)...THE LONG TERM
PORTION OF THE FORECAST STARTS WITH THE REMNANTS OF BILL EXPECTED
TO MOVE MORE TO THE EAST AND HELP FLATTEN OUT THE RIDGE. AS IT
MOVES MORE EAST, THE CENTER OF REMAINING ENERGY WILL LIKELY MOVE
THROUGH WESTERN TENNESSEE AND THEN THROUGH KENTUCKY. THAT WILL
LEAVE OUR AREA, ESPECIALLY THE NORTHERN PARTS, IN A FAVORABLE
LOCATION TO RECEIVE RAINFALL. BEST CHANCES LOOK TO COME OVERNIGHT
SATURDAY INTO SUNDAY MORNING. THERE WILL BE A LOW END CHANCE FOR
SOME SEVERE THUNDERSTORMS ASSOCIATED WITH THIS SYSTEM. LIKELIHOOD
OF A WIDESPREAD SEVERE WEATHER LOOKS LOW, BUT CANNOT RULE OUT THE
POSSIBILITY OF ISOLATED DAMAGING THUNDERSTORM WINDS DUE TO
INCREASED SHEAR WITH THE TROPICAL CYCLONE REMNANTS.

RIDGING THEN STARTS TO BUILD IN NEXT WEEK ACROSS THE AREA LEADING TO
ANOTHER ROUND OF HIGH TEMPERATURES IN THE 90'S ACROSS MUCH OF THE
FORECAST AREA. NEARLY DAILY ISOLATED SHOWER AND THUNDERSTORM
ACTIVITY WILL EXIST, BUT WIDESPREAD RAINFALL IS NOT EXPECTED FOR
THE SECOND HALF OF THE 7-DAY FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             73  92  74  91 /  20  40  30  40
KNOXVILLE MCGHEE TYSON AIRPORT, TN  72  90  70  88 /  30  40  20  40
OAK RIDGE, TN                       72  90  71  86 /  20  40  30  50
TRI CITIES AIRPORT, TN              68  88  66  87 /  30  50  30  40

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

TD/ABM
Hazardous weather outlook, Jun 18, 3:58 AM EDT, 15 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
358 AM EDT THU JUN 18 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-190800-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
358 AM EDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. A FEW STORMS
MAY BECOME STRONG TO SEVERE WITH THE MAIN THREAT BEING STRONG
WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

COVERAGE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO INCREASE A BIT
FRIDAY THROUGH SATURDAY NIGHT. A FEW STORMS MAY BECOME STRONG TO
SEVERE WITH THE PRIMARY THREATS BEING STRONG WINDS AND LARGE HAIL.
TORRENTIAL DOWNPOURS MAY ALSO LEAD TO LOCALIZED FLOODING...ESPECIALLY
IN THE USUAL FLOOD PRONE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT SOME POINT DURING THE PERIOD
THURSDAY THROUGH SATURDAY NIGHT.

In the hours before

Special weather statement, Jun 18, 4:11 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
411 PM EDT THU JUN 18 2015

TNZ041-182100-
COCKE SMOKY MOUNTAINS TN-
411 PM EDT THU JUN 18 2015

SIGNIFICANT WEATHER ADVISORY FOR COCKE SMOKY MOUNTAINS COUNTY UNTIL
500 PM EDT...

AT 409 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER THE GREAT SMOKY MOUNTAINS...AND BIG CREEK...OR 14 MILES SOUTH
OF NEWPORT. THIS STORM WAS NEARLY STATIONARY.

HALF INCH HAIL AND WINDS UP OF 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...EASTERN PORTIONS OF SMOKY MOUNTAINS
NATIONAL PARK...BIG CREEK...HARTFORD...MAX PATCH AND WATERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3579 8320 3589 8299 3581 8296 3579 8296
      3577 8299 3579 8303 3579 8308 3577 8311
      3577 8316 3575 8316 3574 8318
TIME...MOT...LOC 2009Z 250DEG 3KT 3577 8311

AMP.23
Special weather statement, Jun 18, 4:31 PM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
431 PM EDT THU JUN 18 2015

NCZ060-182100-
CHEROKEE NC-
431 PM EDT THU JUN 18 2015

SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE COUNTY UNTIL 500 PM EDT...

AT 430 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF DUCKTOWN...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MURPHY...HOT HOUSE...HIAWASSE DAM AND CULBERSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3499 8432 3509 8431 3522 8400 3507 8394
      3506 8394 3505 8397 3503 8396 3501 8398
      3499 8402
TIME...MOT...LOC 2030Z 250DEG 14KT 3501 8427

AMP.23
Special weather statement, Jun 18, 5:44 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
544 PM EDT THU JUN 18 2015

TNZ099-100-182215-
BRADLEY TN-HAMILTON TN-
544 PM EDT THU JUN 18 2015

SIGNIFICANT WEATHER ADVISORY FOR BRADLEY...AND HAMILTON COUNTIES
UNTIL 615 PM EDT...

AT 543 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COHUTTA...OR 7 MILES NORTHEAST OF RINGGOLD...MOVING NORTHEAST AT 20
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...CLEVELAND...SOUTH CLEVELAND...EAST CLEVELAND...WILDWOOD
LAKE...COLLEGEDALE...MCDONALD...APISON...OOLTEWAH...WATERVILLE...EAST
BRAINERD...RED CLAY S.P. AND HARRISON BAY S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3524 8506 3516 8479 3499 8495 3499 8512
TIME...MOT...LOC 2143Z 205DEG 17KT 3501 8503

AMP.23
Special weather statement, Jun 18, 6:24 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
624 PM EDT THU JUN 18 2015

TNZ067-068-083>086-182300-
RHEA TN-ROANE TN-MEIGS TN-LOUDON TN-NORTHWEST MONROE TN-MCMINN TN-
624 PM EDT THU JUN 18 2015

SIGNIFICANT WEATHER ADVISORY FOR RHEA...ROANE...MEIGS...LOUDON...
NORTHWEST MONROE...AND MCMINN COUNTIES UNTIL 700 PM EDT...

AT 624 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF DECATUR...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KINGSTON...SWEETWATER...LOUDON...DECATUR...MIDTOWN...FAIRVIEW...
HARRIMAN...NIOTA...PHILADELPHIA...PAINT ROCK...PEAKLAND...TEN MILE...
MURRAY STORE...CLEAR WATER AND OLD WASHINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3539 8481 3553 8497 3590 8454 3571 8428
TIME...MOT...LOC 2224Z 234DEG 27KT 3561 8470

AMP.23
Special weather statement, Jun 18, 6:57 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
657 PM EDT THU JUN 18 2015

TNZ068-069-071-086-182345-
KNOX TN-NW BLOUNT TN-LOUDON TN-NORTHWEST MONROE TN-
657 PM EDT THU JUN 18 2015

SIGNIFICANT WEATHER ADVISORY FOR KNOX...NW BLOUNT...LOUDON...AND
NORTHWEST MONROE COUNTIES UNTIL 745 PM EDT...

AT 656 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SWEETWATER...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...MARYVILLE...LENOIR CITY...ALCOA...
SWEETWATER...LOUDON...FARRAGUT...LOUISVILLE...VONORE...GREENBACK...
FRIENDSVILLE...PHILADELPHIA...KARNS...TELLICO VILLAGE AND CLOVER
HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3568 8453 3575 8444 3578 8442 3577 8439
      3582 8438 3589 8433 3588 8428 3590 8429
      3590 8427 3594 8427 3593 8424 3595 8425
      3594 8422 3599 8419 3599 8413 3582 8395
      3561 8415 3558 8444
TIME...MOT...LOC 2256Z 242DEG 16KT 3569 8447

AMP.23
Special weather statement, Jun 18, 6:59 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
659 PM EDT THU JUN 18 2015

TNZ035-067-084-182345-
ROANE TN-MEIGS TN-MORGAN TN-
659 PM EDT THU JUN 18 2015

SIGNIFICANT WEATHER ADVISORY FOR ROANE...MEIGS...AND MORGAN COUNTIES
UNTIL 745 PM EDT...

AT 658 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF ROCKWOOD...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KINGSTON...ROCKWOOD...MIDTOWN...FAIRVIEW...HARRIMAN...
OAKDALE...COALFIELD...DEARMOND...PAINT ROCK...BRADBURY...TEN MILE
AND EAGLE FURNACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3569 8472 3573 8471 3575 8473 3575 8475
      3578 8474 3580 8475 3609 8456 3595 8429
      3592 8427 3589 8431 3589 8433 3586 8433
      3565 8458 3564 8463
TIME...MOT...LOC 2258Z 212DEG 21KT 3575 8465

AMP.23

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 12:51 AM EDTSpecial Weather StatementMRXMarion39 min
Jun 18, 12:59 AM EDTSevere Thunderstorm WarningMRXMarion, Sequatchie38 min
Jun 18, 2:21 PM EDTSpecial Weather StatementMRXAnderson39 min
Jun 18, 2:57 PM EDTSpecial Weather StatementMRXScott48 min
Jun 18, 3:27 PM EDTSpecial Weather StatementMRXMorgan18 min
Jun 18, 3:39 PM EDTSpecial Weather StatementMRXBradley, Polk36 min
Jun 18, 4:11 PM EDTSpecial Weather StatementMRXCocke49 min
Jun 18, 5:44 PM EDTSpecial Weather StatementMRXBradley31 min
Jun 18, 6:24 PM EDTSpecial Weather StatementMRXMeigs, Roane36 min
Jun 18, 6:57 PM EDTSpecial Weather StatementMRXLoudon48 min
Jun 18, 6:59 PM EDTSpecial Weather StatementMRXRoane46 min
Jun 18, 7:28 PM EDTSpecial Weather StatementMRXKnox47 min
Jun 18, 7:35 PM EDTSpecial Weather StatementMRXSevier25 min
Jun 18, 7:37 PM EDTSpecial Weather StatementMRXCocke23 min
Jun 18, 7:42 PM EDTSevere Thunderstorm WarningMRXCocke, Jefferson, Sevier48 min
Jun 18, 7:57 PM EDTSpecial Weather StatementMRXKnox48 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.